Alert archive / Virginia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 101, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 11, 2018, 6:45 PM EDT for Charlotte County, Virginia. It was in force for 30 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2018, 6:45 PM EDT (22:45 UTC)
- Expired
- Jul 11, 2018, 7:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Charlotte County, VA
The radar
The Norfolk radar (KAKQ), 135 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 6:49 PM EDT | TSTM WND DMG | 4 E Charlotte Court Hou, VA | TREE DOWN ALONG GEORGE WASHINGTON HIGHWAY. |
| Jul 11, 6:50 PM EDT | TSTM WND DMG | 2 S Keysville, VA | ONE TREE DOWN ALONG OLD KINGS HIGHWAY. |
| Jul 11, 7:08 PM EDT | TSTM WND DMG | 2 S Drakes Branch, VA | SEVERAL TREES DOWN. |
| Jul 11, 7:08 PM EDT | TSTM WND DMG | 5 Sse Charlotte Court H, VA | LARGE LIMBS BLOWN DOWN. |
| Jul 11, 7:08 PM EDT | HAIL 1 | 5 Sse Charlotte Court H, VA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 360 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
272
WUUS51 KRNK 112245
SVRRNK
VAC037-112315-
/O.NEW.KRNK.SV.W.0101.180711T2245Z-180711T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
645 PM EDT WED JUL 11 2018
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Southeastern Charlotte County in south central Virginia...
* Until 715 PM EDT
* At 645 PM EDT, a severe thunderstorm was located over Drakes
Branch, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Keysville...
Charlotte Court House...
Redoak...
Drakes Branch...
and Wylliesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3689 7849 3674 7861 3704 7869 3710 7849
3709 7847 3705 7845
TIME...MOT...LOC 2245Z 355DEG 11KT 3701 7857
HAIL...1.00IN
WIND...60MPH
$$
JR2 follow-up statements
993
WWUS51 KRNK 112308
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
708 PM EDT WED JUL 11 2018
VAC037-112315-
/O.CON.KRNK.SV.W.0101.000000T0000Z-180711T2315Z/
Charlotte VA-
708 PM EDT WED JUL 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR
SOUTHEASTERN CHARLOTTE COUNTY...
At 708 PM EDT, a severe thunderstorm was located near Drakes Branch,
moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Keysville...
Redoak...
Drakes Branch...
Wylliesburg...
and Saxe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3689 7849 3674 7861 3701 7868 3706 7851
3703 7847 3702 7846
TIME...MOT...LOC 2308Z 355DEG 11KT 3694 7856
HAIL...1.00IN
WIND...60MPH
$$
JR778
WWUS51 KRNK 112316
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
716 PM EDT WED JUL 11 2018
VAC037-112324-
/O.EXP.KRNK.SV.W.0101.000000T0000Z-180711T2315Z/
Charlotte VA-
716 PM EDT WED JUL 11 2018
...THE SEVERE THUNDERSTORM WARNING FOR
SOUTHEASTERN CHARLOTTE COUNTY WILL EXPIRE AT 715 PM EDT...
The severe thunderstorm which prompted the warning has been replaced
by a new warning as the storm is still likely very dangerous.
Therefore, the warning will be allowed to expire.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
Remember, a Severe Thunderstorm Warning still remains in effect for
southern Charlotte County.
LAT...LON 3689 7849 3674 7861 3701 7868 3706 7851
3703 7847 3702 7846
TIME...MOT...LOC 2314Z 355DEG 11KT 3693 7856
$$
JRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:22 PM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jul 11, 3:22 PM EDT, 3 hours 23 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 322 PM EDT Wed Jul 11 2018 .SYNOPSIS... A cold front will slide south of the area tonight before stalling over the Carolinas Thursday. High pressure will build across the region from the north Thursday and remain in place through much of the weekend. Increasing heat and humidity should return along with better chances of showers and storms ahead of the next cold front by early next week. && .NEAR TERM /THROUGH THURSDAY/... As of 245 PM EDT Wednesday... Initial band of pre-frontal westerly flow convergence aided convection continues to sink southeast west of the Blue Ridge this afternoon in advance of the actual surface cold front advancing south into the Blue Ridge. Still expecting overall better coverage including perhaps isolated stronger storms to finally taking shape over the south/east as moisture and the front work into increasing instability through late afternoon. This still suggested via several short term solutions including the HRRR in having at least a broken band of showers/storms pivot south into North Carolina as the upper shortwave trough to the north also spills south and perhaps a weak wave develops. Although this may be overdone, plan to keep going overall higher chance pops in place with likelys in spots across southern/eastern sections into the evening, and little pop remaining behind the front across the far northwest. 850 mb boundary should finally push south across the region overnight as the wave aloft slides through allowing for a more easterly trajectory to take shape. This may actually tend to hold in some low clouds over the south and west with residual showers possible mainly southern half through early Thursday. Otherwise clearing and cooler north/west with more clouds under higher dewpoints lingering south. Lows 58-64 northwest to mid/upper 60s south and east. Weak high pressure to build north of the region Thursday as the front settles to the south. Models suggest plenty of drying aloft with only southern sections holding onto higher dewpoints as the flow turns more easterly. This should allow things to mix out from north to south as heating gets going Thursday with perhaps clouds lingering southern Blue Ridge sections a bit longer. Latest guidance also showing some instability over the far southern and southwest sections where most solutions insist on added convection mainly NC mountains Thursday afternoon. This where a more southeast upslope component will develop beneath some pooling of low level moisture per latest forecast soundings. Since supported by the latest SREF will keep pops for a few southwestern counties, but not go as wet as the GFS in lingering showers southeast into the afternoon where a punch of better drying looks to take shape. Should be a bit cooler and less humid with highs mostly low/mid 80s with 70s at elevation pending the degree of insolation. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... As of 315 PM EDT Wednesday... Ridge of high pressure will extend from Halifax/New Brunswick area of eastern Canada southwest into the Blacksburg forecast area through much of the short term period - supporting near normal temperatures and dry conditions for most areas. Exception will be across the NW NC mountains into the Grayson Highlands of SW VA, where combination of upsloping easterly flow on the periphery of the high pressure to the NE and a slightly moister/richer Theta-E airmass will exist. This combination will support the development of mainly diurnally-driven mid-afternoon into early evening isolated to widely scattered showers or thunderstorms. Given the isolated nature of any storms that develop, even across the high country, many areas throughout the entire short- term period will remain dry rather than wet. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... As of 315 PM EDT Wednesday... Slightly warmer temperatures along with a slowly increasing threat for showers and thunderstorms, both temporally and spatially, is expected during the long-term period as surface high pressure moves away from the mid-Atlantic region - allowing surface winds to gradually veer into more of a south to southwesterly component. Longer range models reflect a series of weak, but randomly spaced and difficult to time short waves embedded in westerly flow aloft - each of which will support development of widely scattered to scatted showers/storms maximized during and near time of peak heating. Although threat for convective activity will exist just about anywhere in the Blacksburg forecast area, a somewhat higher threat will be maintained in the mountains due to upsloping flow across the western flanks of the Appalachians coupled with better differential heating due to local topographical influences. By late in the forecast period, specifically in the late Tuesday night into Wednesday timeframe, the GFS model is rather bullish in driving a cool front southeast into or through the mid-Atlantic region, whereas the ECMWF washes this feature out and waits for a better reinforcing shot of cooler/drier air which arrives after this forecast period (Thursday into Friday). At the present time, the ECMWF solution is preferred considering the tendency of cool fronts having a hard time maintaining their integrity this time of year this far south in a nearly zonal flow - with the more aggressive models often backing away/slowing the timing of such arrivals a day or two as the event nears. Regardless, sufficient pre-frontal clouds and lack of strong high pressure aloft will hold temperatures to only a few degrees above normal - and certainly no where close to record readings. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... As of 1245 PM EDT Wednesday... Surface front continues to slowly work in from the north and should pass south of the region by early this evening. This front will promote scattered showers and thunderstorms, some of which will produce gusty winds this afternoon and evening. Mean wind will cause storms to drift from NW/300 deg to SE at about 15 kts. Greatest coverage is expected from 17Z/1PM- 02Z/10PM from KBLF south initially, then across eastern locations primarily KLYH/KDAN including points south and east from mid afternoon into early this evening. Look for isolated damaging wind gusts and strong outflows within the vicinity of the storm activity along with periods of heavy rainfall. The surface front is expected to drift south into the Carolinas tonight and Thursday with high pressure building in from the north Thursday into Friday. Prefrontal winds are expected to be out of the west, followed by a shift to the north/northeast post frontal...speeds generally under 10 kts, but with higher gusts within the vicinity of thunderstorms until they fade out after midnight. Could see some patchy fog espcly east in the wake of earlier convection and along a few of the river bottoms but low confidence. Thus only included a vsby reduction due to fog at KLWB with potential brief IFR possible late tonight. May also see a period of MVFR cigs across southern and western locations Thursday morning before clouds fade to widespread VFR by afternoon under a drier easterly trajectory. Appears the best chance at seeing a shower or storm Thursday will be along the southern Blue Ridge, but mainly southwest of any of the TAF sites at this point. Extended Aviation... High pressure will return with VFR conditions Friday through Saturday before moisture increases ahead of the next upstream cold front by early next week. This may allow for isolated convection, including localized restrictions to ceilings and visibilities, to become more widespread especially mountains by Monday afternoon. However confidence is too low to pinpoint where the showers and thunderstorms may occur. && .EQUIPMENT... As of 300 PM EDT Wednesday... The NOAA weather radio transmitter in Hinton, West Virginia, WXM72 broadcasting on a frequency of 162.425 MHz, remains off the air. Work is expected to be completed later today July 11th, and we are hopeful that service will be restored this evening. We apologize for any inconvenience. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...WERT LONG TERM...WERT AVIATION...JH/PM EQUIPMENT...PM
Hazardous weather outlook, Jul 11, 9:26 AM EDT, 9 hours 19 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Blacksburg VA 926 AM EDT Wed Jul 11 2018 NCZ004-005-VAZ023-024-121330- Stokes-Rockingham-Botetourt-Rockbridge- 926 AM EDT Wed Jul 11 2018 This Hazardous Weather Outlook is for north central North Carolina and west central Virginia. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001>003-018>020-VAZ007-009>020-032-WVZ042>044-507-508-121330- Ashe-Alleghany NC-Surry-Watauga-Wilkes-Yadkin-Tazewell-Smyth-Bland- Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig- Alleghany VA-Bath-Patrick-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 926 AM EDT Wed Jul 11 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ006-VAZ022-033>035-043>047-058-059-121330- Caswell-Roanoke-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte- 926 AM EDT Wed Jul 11 2018 This Hazardous Weather Outlook is for north central North Carolina, central Virginia, south central Virginia and west central Virginia. .DAY ONE...Today and tonight. Strong to isolated severe thunderstorms producing localized damaging winds, hail, and very heavy rainfall will be possible along a passing cold front this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 11, 5:35 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
535 PM EDT WED JUL 11 2018
VAZ058-112200-
Halifax-
535 PM EDT WED JUL 11 2018
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHWESTERN HALIFAX COUNTY...
Until 600 PM EDT
At 535 PM EDT, a strong thunderstorm was located near Cluster
Springs, moving southeast at 35 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
South Boston...
Halifax...
Turbeville...
Hitesburg...
and Cluster Springs.
LAT...LON 3659 7871 3659 7872 3658 7872 3658 7873
3656 7874 3654 7873 3654 7897 3672 7915
3682 7900 3664 7871
TIME...MOT...LOC 2135Z 310DEG 32KT 3666 7896
JRSpecial weather statement, Jul 11, 5:45 PM EDT, 1 hour before
Special Weather Statement
National Weather Service BLACKSBURG VA
545 PM EDT WED JUL 11 2018
NCZ006-VAZ044-112230-
Caswell-Pittsylvania-
545 PM EDT WED JUL 11 2018
...A STRONG THUNDERSTORM WILL AFFECT
CASWELL AND SOUTHEASTERN PITTSYLVANIA COUNTIES AND THE CITY OF
DANVILLE...
Until 630 PM EDT
At 545 PM EDT, a strong thunderstorm was located over Ringgold,
moving south at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Danville...
Yanceyville...
Providence...
Jericho...
and Prospect Hill.
This includes The following Location Danville Airport.
LAT...LON 3625 7940 3669 7948 3675 7926 3662 7920
3654 7922 3654 7916 3650 7914 3624 7916
TIME...MOT...LOC 2145Z 348DEG 27KT 3659 7933
JRSpecial weather statement, Jul 11, 5:56 PM EDT, 49 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 556 PM EDT WED JUL 11 2018 NCZ004-005-VAZ032-043-112245- Stokes-Rockingham-Henry-Patrick- 556 PM EDT WED JUL 11 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STOKES...NORTHWESTERN ROCKINGHAM...SOUTHWESTERN HENRY AND SOUTHEASTERN PATRICK COUNTIES... Until 645 PM EDT At 556 PM EDT, a strong thunderstorm was located over Patrick Springs, moving southeast at 15 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Mayodan... Madison... Stuart... Stoneville... and Spencer. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3665 8031 3677 8015 3652 7979 3634 8003 TIME...MOT...LOC 2156Z 317DEG 13KT 3666 8017 Loconto
Special weather statement, Jul 11, 6:32 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
632 PM EDT WED JUL 11 2018
NCZ006-VAZ044-058-112315-
Caswell-Halifax-Pittsylvania-
632 PM EDT WED JUL 11 2018
...A STRONG THUNDERSTORM WILL AFFECT
CASWELL...SOUTHEASTERN PITTSYLVANIA AND SOUTHWESTERN HALIFAX COUNTIES
AND THE SOUTHEASTERN CITY OF DANVILLE...
Until 715 PM EDT
At 632 PM EDT, a strong thunderstorm was located over Hamer, moving
south at 5 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Danville...
Yanceyville...
Bethel...
Providence...
and Jericho.
This includes The following Location Danville Airport.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3625 7938 3654 7949 3667 7909 3654 7903
3654 7914 3624 7915
TIME...MOT...LOC 2232Z 345DEG 6KT 3645 7927
JRSpecial weather statement, Jul 11, 6:39 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
639 PM EDT WED JUL 11 2018
VAZ059-112315-
Charlotte-
639 PM EDT WED JUL 11 2018
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN CHARLOTTE COUNTY...
Until 715 PM EDT
At 639 PM EDT, a strong thunderstorm was located near Drakes Branch,
moving south at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Keysville...
Charlotte Court House...
Redoak...
Drakes Branch...
and Wylliesburg.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3689 7849 3674 7861 3710 7871 3711 7850
3709 7848 3708 7844
TIME...MOT...LOC 2239Z 341DEG 16KT 3699 7855
JRLocal storm report, Jul 11, 6:44 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
644 PM EDT WED JUL 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG 3 ESE PROVIDENCE 36.49N 79.32W
07/11/2018 CASWELL NC TRAINED SPOTTER
A TREE AND SEVERAL TREE LIMBS ABOUT THE SIZE OF A WRIST
WERE REPORTED DOWNED ON BLANCH RD IN BLANCH, NC.
&&
LOCONTOThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 12:38 PM EDT | Special Weather Statement | RNK | Pulaski | 37 min |
| Jul 11, 1:22 PM EDT | Special Weather Statement | RNK | Smyth | 38 min |
| Jul 11, 2:08 PM EDT | Special Weather Statement | RNK | Botetourt, City of Roanoke, City of Salem | 67 min |
| Jul 11, 3:21 PM EDT | Special Weather Statement | RNK | Floyd, Pulaski, City of Radford | 54 min |
| Jul 11, 3:28 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Franklin, Henry, Pittsylvania | 62 min |
| Jul 11, 3:38 PM EDT | Special Weather Statement | RNK | Appomattox | 67 min |
| Jul 11, 4:13 PM EDT | Special Weather Statement | RNK | Franklin | 47 min |
| Jul 11, 4:45 PM EDT | Special Weather Statement | RNK | Appomattox | 30 min |
| Jul 11, 4:50 PM EDT | Special Weather Statement | RNK | Pittsylvania | 25 min |
| Jul 11, 4:59 PM EDT | Special Weather Statement | RNK | Smyth | 46 min |
| Jul 11, 5:35 PM EDT | Special Weather Statement | RNK | Halifax | 25 min |
| Jul 11, 5:45 PM EDT | Special Weather Statement | RNK | City of Danville | 45 min |
| Jul 11, 5:56 PM EDT | Special Weather Statement | RNK | Henry, Patrick | 49 min |
| Jul 11, 6:39 PM EDT | Special Weather Statement | RNK | Charlotte | 36 min |
| Jul 11, 7:03 PM EDT | Severe Thunderstorm Warning | RNK | Pittsylvania, City of Danville | 57 min |
| Jul 11, 7:13 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte | 47 min |
| Jul 11, 7:50 PM EDT | Special Weather Statement | RNK | City of Danville | 40 min |
| Jul 11, 7:55 PM EDT | Special Weather Statement | RNK | Halifax | 50 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.